| Model Number |
M00537300 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific that an advanix pancreatic stent was attempted to be used on may 22, 2023.During procedure preparation, outside the patient, the advanix pancreatic stent pigtail kinked while crossing the guide wire.The procedure was successfully completed with another advanix pancreatic stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported as no patient injury.
Additional Manufacturer Narrative
Block e1: initial reporter city: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of pancreatic stent kinked.